Concluded Case

Sudden Onset - TIA ? - Seizure ? followed by abnormal ECG changes

A 65 years old female- a known hypertensive on Metaprolol 25 + Amlodepine 5 mg presented in the O.P.D clinic with history of a seizure? episode followed by transient loss of consciousness. There after she became normal She was examined in O.P.D B.P was 110 / 70 mm of Hg Pulse - irregular . An Urgent ECG was done . Although now asymptomatic- but on looking at ECG - I referred the patient to ED Comments on ECG welcomed

2 Likes

LikeAnswersShare
Concluded answer

Irregularly irregular rhythm No p wave - atrial fibrillation ST segment depression inferior and lateral wall lead Inferolateral ischaemia Arial f fibrillation May be a cause of thromboembolic stroke

All Answers

Irregularly irregular rhythm No p wave - atrial fibrillation ST segment depression inferior and lateral wall lead Inferolateral ischaemia Arial f fibrillation May be a cause of thromboembolic stroke

A fib St segment depression Ischemics episode may be because of emobolic phenomenon due to a fib. 2 d echo Anti ischemics Heparin Rate control if there is no clot in 2D echo

Thank you doctor
0

Atrial fibrillation with rapid ventricular response. Needs further investigation and evaluation to conclude and line of treatment. Regular monitoring and constant evaluation required.

Acute depression of st segment in L1 L2L3 avf and v3v4v5v6 and elevation in counter leads Sinus tachycardia Acute inferolateral ischimia

V1 v2 interchanged A.fib Widespread St depression with St elevation in aVr D D Diffuse Subendocardial ischemia /TVD /Lf main

Atrial fibrillation with Rapid Ventricular response

LVH with LVH strain pattern

Inferior wall mi